# SDR DALA1205156303

- Difficulty date: January 12, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 6,465 hours, 812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT UPPER SURFACE CORROSION BS 980 RBL 11 RBL 30.  REPLACED THE FLOOR SUPPORT WITH NEW PART PER B747-400 SRM 51-40-02.
